# SDR FDEA201803150693

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,009 hours, 16,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FRAME EXISTING REPAIR DENTED AT BS 1701, LONGERON 12L.  THE REPAIR ANGLE WAS REMOVED IAW SRM 51-33-01-0G, AND REPAIRED IAW SRM 53-00-07-2R,  FIG 201,  REPAIR 2.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
